Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/45456

On non-stationary threshold autoregressive models

Authors Liu, Weidong
Ling, Shiqing View this author's profile
Shao, Qi-Man View this author's profile
Issue Date 2011
Source Bernoulli , v. 17, (3), August 2011, p. 969-986
Summary In this paper we study the limiting distributions of the least-squares estimators for the non-stationary first-order threshold autoregressive (TAR(1)) model. It is proved that the limiting behaviors of the TAR(1) process are very different from those of the classical unit root model and the explosive AR(1).
Subjects
ISSN 1350-7265
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus
Find@HKUST